# SDR CA960515015

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 2605759
- Condition: Cracked
- Location: Drive Key Lobe
- Component: Bendix, 26045611
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)BEFORE DEPARTURE #1 WHEEL ASSEMBLY FOUND DEFLATED. BOTH #1 AND #2 WHEELS REPLACED. SHOP INVESTIGATION REVEALED THAT THE INBOARD HALF WAS CRACKED AND LOST AIR PRESSURE. THE CRACK IS IN THE AREA AT THE  END OF THE BRAKE DRIVE KEY SEAT RADIUS.
